MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES

ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Catalog Number 06P01-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).
 
Event or Problem Description
The customer observed false repeat reactive alinity s hiv results for cadaveric tissue donor samples that was confirmatory negative.The results provided were: sid (b)(6) 94yrs old female: hiv=repeat reactive (no actual results provided) /nat=negative; biorad hiv 1,2 plus o antibody as confirmation=negative the tissue was discarded for impacted sids.No additional impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review for alinity hiv assay, list number (ln) 6p01-60, lot 49068be00.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.The tracking and trending report review determined that there are no trends.A review of ticket trending was performed and did not identify any trends.A review of labeling was also performed and concluded that the issue is sufficiently addressed.A technical review of field data for alinity s hiv was also performed.The review consisted of looking at the overall reactive rates of ln 6p01-60, lot 49068be00 across core, applicable peer sites and across a whole blood and plasma screening monitoring group were collected and assessed.Across the whole blood and plasma monitoring group the performance of lots 49068be00 is within product requirements and comparable to other lots analyzed in the comparison.Additionally, at core, the specificity performance of lots 49068be00 is within package insert representative data for cadaveric specimens.Based on the results of the investigation, the alinity s hiv, ln 6p01-60, lot 49068be00, is performing as expected and the device met performance specifications at the customer site as all reactive rates were within product requirements respectively package insert representative data for cadaveric testing.Further, no systemic issue or product deficiency was identified for alinity s hiv, reagent lot 49068be00.
 
Event or Problem Description
The customer observed false repeat reactive alinity s hiv results for cadaveric tissue donor samples that was confirmatory negative.The results provided were: sid (b)(6) old female: hiv=repeat reactive (no actual results provided) /nat=negative; biorad hiv 1,2 plus o antibody as confirmation=negative.The tissue was discarded for impacted sids.No additional impact to patient management was reported.

Brand Name
ALINITY S HIV AG/AB COMBO REAGENT KIT
Common Device Name
HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17995080
Report Number3002809144-2023-00446
Device Sequence Number6754637
Product Code QHM
UDI-Device Identifier00380740117184
UDI-Public00380740117184
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BL 125679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2023
Device Catalogue Number06P01-60
Device Lot Number49068BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Outcome Attributed to Adverse Event Disability;
Patient SexFemale